MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT TIB IMP CRC INSERT SZ 4, 15MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Muscle/Tendon Damage (4532); Implant Pain (4561)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via clinical study that the 68 yo male patient experienced a patella tendon rupture.After reporting increased pain in clinic on (b)(6) 2022, the x-rays showed the patella to be high-riding.The surgeon determined the patella tendon had ruptured, and patella-tendon repair surgery was scheduled.The patient was revised on (b)(6) 2022.The outcome was last known as resolved.
 
Additional Manufacturer Narrative
D10.Concomitants: truliant femoral component ref.No.(b)(4).Tibial tray ref.No.(b)(4).
 
Event or Problem Description
It was reported via clinical study that the male patient experienced a patella tendon rupture.After reporting increased pain in the clinic, the x-rays showed the patella to be high-riding.The surgeon determined the patella tendon had ruptured, and patella-tendon repair surgery was scheduled.The patient was revised.The outcome was last known as resolved.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b1, b2, b5, d1, d4, g1, h3, h4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The reason for the tendon damage reported cannot be conclusively determined but may be related to patient-related conditions, surgical technique, and/or component design.However, this cannot be confirmed because the devices were not available for evaluation, and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4, 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17421510
Report Number1038671-2023-01809
Device Sequence Number15696983
Product Code JWH
UDI-Device Identifier10885862307781
UDI-Public10885862307781
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 4, 15MM
Device Catalogue Number02-022-51-4015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date07/29/2023
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age68 YR
Patient SexMale
Patient Weight102 KG
Patient RaceBlack Or African American